# SDR SWAA2014060928807

- Difficulty date: May 10, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 36,034 hours, 23,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5971447
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERHEAD EMER EXIT LIGHT INOPERATIVE.  RELAMPED LIGHT IAW AMM.
